# SDR 95ZZZX3222

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5418R
- Make and model: Cessna 172M
- Aircraft serial: 17263539
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Prop Spinner Fwd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, BOTH FORWARD AND REAR PROP SPINNER BULKHEADS FOUND TO HAVE MULTIPLE CRACKS AROUND BOLT HOLES AND RIVETS.  REAR BULKHEAD WAS SLIGHTLY DEFORMED.  SOMEONE HAD STOP-DRILLED CRACKS AT SAME TIME IN THE PAST.  SUBMITTER SUGGESTED CRACKS OF THIS NATURE RENDER PART UNAIRWORTHY.
